# SDR 97ZZZX3038

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65CR
- Make and model: Beech B300
- Aircraft serial: FL60
- System (JASC): 2150 · Cabin Cooling System
- Part: Bracket
- Part number: 11791006013
- Condition: Cracked
- Location: Air Conditioner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER BRACKET CRACKED.  THIS IS THE UPDATED BRACKET MADE OUT OF STEEL.  WHEN BRACKET WAS MADE OUT OF ALUMINUM, HAD ALOT OF FAILURES ALL IN THE SAME AREA.
